Existence and uniqueness results for nonlinear hybrid implicit Caputo-Hadamard fractional differential equations
OMA-Vol. 3 (2019), Issue 2, pp. 106 – 111 Open Access Full-Text PDF
Abdelouaheb Ardjouni, Adel Lachouri, Ahcene Djoudi
Abstract: In this paper, we use the Banach fixed point theorem to obtain the existence, interval of existence and uniqueness of solutions for nonlinear hybrid implicit Caputo-Hadamard fractional differential equations. We also use the generalization of Gronwall’s inequality to show the estimate of the solutions.